# SDR EIA990310

- Difficulty date: November 18, 1999
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - FASTENER HEAD COMING OFF/BENDING BACK, LOWER SIDE OF RIGHT ELEVATOR 23.5 INCH INBOARD OF OUTBOARD TIP.  REPAIRED PER ECRA 935-55-047-2.  (M)
